# SDR SWAA2022040720903

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Condition: Cracked
- Location: Ground Power Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DTIP REPAIR SURVEY FOUND ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED AROUND ATTACHING FASTENER; STA 235.8; ALONG THE AFT EDGE OF THE CUTOUT; 5 INCHES ABOVE BOTTOM PORTION OF THE CUTOUT. / CUT AND REMOVED DAMAGED EGPR SURROUND DOUBLER; FABRICATED- 1 REPAIR DOUBLER; AND INSTALLED REPAIR PARTS PER SEAL 53-10-15-2R-4
